DOI QR코드

DOI QR Code

ON THE GLOBAL MINIMAL DRINFELD MODULE EQUATIONS

Jeon, Dae-Yeol

  • Published : 2005.08.01

Abstract

We show that any Drinfeld module of rank 2 on IF'q[T] over a global function field K has a global minimal Drinfeld module equation if and only if h(O$_{K}$) = 1.

Keywords

Drinfeld module;Drinfeld module equation

References

  1. V. G. Drinfeld, Elliptic modules, Mat. Sb. 23 (1976), 561-592 https://doi.org/10.1070/SM1974v023n04ABEH001731
  2. J. H. Silverman, Weierstrass equations and the minimal discriminant of an elliptic curve, Matematika, 31 (1984), 245-251 https://doi.org/10.1112/S0025579300012468
  3. J. Tate, Algorithm for determining the type of a singular fiber in an elliptic pencil, Lecture Notes in Math. 476 (1975), Springer, 33-52